Journal cover image

Browse issues


Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2014 Vol. 6 No. 3

 

PagesTitle and authors
271-296Availability analysis of repairable redundant system with three types of failures subject to common cause failure
Madhu Jain; Ritu Gupta
DOI: 10.1504/IJMOR.2014.060849

297-315Duality in fuzzy multi objective linear programming problem with multi constraint
Ananya Chakraborty; S.P. Tiwari; Amares Chattopadhyay; Kalyan Chatterjee
DOI: 10.1504/IJMOR.2014.060850

316-343Optimal policies for vendor-buyer inventory system involving defective items with variable lead time and service level constraint
Hardik N. Soni; Kamlesh A. Patel
DOI: 10.1504/IJMOR.2014.060851

344-356Non-Markovian bulk queueing system with state dependent arrivals and multiple vacations - a simulation approach
K.S. Ramaswami; S. Jeyakumar
DOI: 10.1504/IJMOR.2014.060853

357-376Fuzzy efficient and Pareto-optimal solution for multi-objective linear fractional programming problems
Pitam Singh; Shiv Datt Kumar; R.K. Singh
DOI: 10.1504/IJMOR.2014.060854

377-392On completion times in a two-class priority queue with impatience
loane Muni Toke
DOI: 10.1504/IJMOR.2014.060855

393-406Second order duality for non-differentiable minimax programming problems involving generalised α-type-I functions
Anurag Jayswal; Krishna Kummari
DOI: 10.1504/IJMOR.2014.060852